# SDR CA970305007

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 720-B
- Engine: Pwa JT3D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: #3 Engine
- Part time: 48,558 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB THE #3 ENGINE OIL PRESSURE AND TEMPERATURE INCREASED SLIGHTLY ABOVE MAXIMUM. PREVIOUS POWER SETTING WERE RESTORED AND THE ENGINE PARAMETERS RETURNED TO NEAR NORMAL. POST FLIGHT INSPECTION FOUND METAL IN THE N2 GEARBOX OIL STRAINER AND ENGINE MAIN OIL FILTER. THE ENGINE WAS REPLACED.
